This report consists of two sections. In the first section, we will prove the global regularity of elliptic partial differential equations. In particular we will extend a result in Hess and Kato  to the $L^p$ analogue by applying the theory of pseudo differential operators. In the second section, we will give solutions to some selected exercises which were given in the class.
 M. W. Wong. An Introduction to Pseudo Differential Operators, 2nd edition. World Scientific, pp.127-130, 1999.
 P. Hess and T. Kato. Perturbation of Closed Operators and their Adjoints. Comment. Math. Helv, Vol.45, p.527, 1970.
 新井仁之.「新フーリエ解析と関数解析学」 培風館, 2010.
 垣田高夫.「シュワルツ超関数入門」 日本評論社, 1985.
 新開謙三.「擬微分作用素」 裳華房, 1994.
 熊ノ郷準.「擬微分作用素」 岩波書店, 1974.